Items where Author is "Bayraktar, Turgay"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.

Article

Bayraktar, Turgay (2020) Mass equidistribution for random polynomials. Potential Analysis, 53 (4). pp. 1403-1421. ISSN 0926-2601 (Print) 1572-929X (Online)

Bayraktar, Turgay and Hussung, Steven and Levenberg, Norman and Perera, Menuja (2020) Pluripotential theory and convex bodies: a Siciak-Zaharjuta theorem. Computational Methods and Function Theory, 20 (3-4). pp. 571-590. ISSN 1617-9447 (Print) 2195-3724 (Online)

Bayraktar, Turgay and Coman, Dan and Marinescu, George (2020) Universality results for zeros of random holomorphic sections. Transactions of the American Mathematical Society, 373 (6). pp. 3765-3791. ISSN 0002-9947 (Print) 1088-6850 (Online)

Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman and Lu, Chinh H. (2019) Pluripotential theory and convex bodies: large deviation principle. Arkiv for Matematik, 57 (2). pp. 247-283. ISSN 0004-2080 (Print) 1871-2487 (Online)

Bayraktar, Turgay (2019) On global universality for zeros of random polynomials. Hacettepe Journal of Mathematics and Statistics, 48 (2). pp. 384-398. ISSN 1303-5010

Bayraktar, Turgay and Coman, Dan and Hermann, Hendrik and Marinescu, George (2018) A survey on zeros of random holomorphic sections. Dolomites Research Notes on Approximation (SI), 11 (4). pp. 1-19. ISSN 2035-6803

Bayraktar, Turgay (2018) Almost sure invariance principle for non-autonomous holomorphic dynamics in P-k. Conformal Geometry and Dynamics, 22 . pp. 45-61. ISSN 1088-4173

Bayraktar, Turgay (2018) Expected number of real roots for random linear combinations of orthogonal polynomials associated with radial weights. Potential Analysis, 48 (4). pp. 459-471. ISSN 0926-2601 (Print) 1572-929X (Online)

Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman (2018) Pluripotential theory and convex bodies. Sbornik Mathematics, 209 (3). pp. 352-384. ISSN 1064-5616 (Print) 1468-4802 (Online)

Bayraktar, Turgay (2017) Asymptotic normality of linear statistics of zeros of random polynomials. Proceedings of the American Mathematical Society, 145 (7). pp. 2917-2929. ISSN 0002-9939 (Print) 1088-6826 (Online)

Bayraktar, Turgay (2017) Zero distribution of random sparse polynomials. Michigan Mathematical Journal, 66 (2). pp. 389-419. ISSN 0026-2285

This list was generated on Wed Dec 7 23:15:42 2022 +03.